Alert archive / Texas / Tornado Warnings in 2020
Tornado Warning 7, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Apr 19, 2020, 1:53 PM CDT for Brazoria County, Matagorda County, Texas. It was in force for 37 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2020, 1:53 PM CDT (18:53 UTC)
- Expired
- Apr 19, 2020, 2:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Brazoria County, TX, Matagorda County, TX
The radar
The Houston radar (KHGX), 73 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 2:01 PM CDT | FUNNEL CLOUD | 2 W West Columbia, TX | REPORT OF ROTATING WALL CLOUD WITH A FUNNEL CLOUD. |
| Apr 19, 2:04 PM CDT | TORNADO | 5 W West Columbia, TX | TIN OFF SHED AND IN TREES. LARGE LIMBS STRIPPED. RESIDENT OBSERVED SWIRLING DEBRIS. NEARBY VIDEO SHOWING TORNADO AND FUNNEL FORMING. DAMAGE ALONG CR 638. |
| Apr 19, 2:07 PM CDT | TORNADO | 1 Wnw West Columbia, TX | TORNADO WAS REPORTED JUST OFF OF HIGHWAY 35. |
| Apr 19, 2:10 PM CDT | TSTM WND DMG | 5 W West Columbia, TX | PHOTOS SUBMITTED OF POSSIBLE TORNADO DAMAGE. TIME ESTIMATED FROM RADAR. |
| Apr 19, 2:10 PM CDT | TORNADO | 5 W West Columbia, TX | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5 W WEST COLUMBIA. PHOTOS SUBMITTED OF TORNADO DAMAGE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 8:41 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.9 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1153 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted.
515
WFUS54 KHGX 191853
TORHGX
TXC039-321-191930-
/O.NEW.KHGX.TO.W.0007.200419T1853Z-200419T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
153 PM CDT Sun Apr 19 2020
The National Weather Service in League City has issued a
* Tornado Warning for...
West central Brazoria County in southeastern Texas...
Northeastern Matagorda County in southeastern Texas...
* Until 230 PM CDT.
* At 152 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northeast of Van Vleck, or 10 miles northwest
of Sweeny, moving east at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
West Columbia around 210 PM CDT.
Wild Peach Village around 215 PM CDT.
Holiday Lakes and western Bailey's Prairie around 230 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2910 9588 2921 9588 2927 9551 2907 9550
TIME...MOT...LOC 1852Z 265DEG 26KT 2915 9582
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
TJC2 follow-up statements
352
WWUS54 KHGX 191903
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
203 PM CDT Sun Apr 19 2020
TXC321-191912-
/O.CAN.KHGX.TO.W.0007.000000T0000Z-200419T1930Z/
Matagorda TX-
203 PM CDT Sun Apr 19 2020
...THE TORNADO WARNING FOR NORTHEASTERN MATAGORDA COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning for Matagorda County has
been cancelled.
A Tornado Watch remains in effect until 300 PM CDT for southeastern
Texas.
LAT...LON 2910 9583 2922 9583 2927 9551 2907 9550
TIME...MOT...LOC 1902Z 265DEG 26KT 2916 9573
$$
TXC039-191930-
/O.CON.KHGX.TO.W.0007.000000T0000Z-200419T1930Z/
Brazoria TX-
203 PM CDT Sun Apr 19 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR WEST
CENTRAL BRAZORIA COUNTY...
At 202 PM CDT, a severe thunderstorm capable of producing a tornado
was located near West Columbia, moving east at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Weather spotters reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
West Columbia around 210 PM CDT.
Wild Peach Village around 215 PM CDT.
Holiday Lakes and western Bailey's Prairie around 230 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2910 9583 2922 9583 2927 9551 2907 9550
TIME...MOT...LOC 1902Z 265DEG 26KT 2916 9573
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
TJC153
WWUS54 KHGX 191910
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
210 PM CDT Sun Apr 19 2020
TXC039-191930-
/O.CON.KHGX.TO.W.0007.000000T0000Z-200419T1930Z/
Brazoria TX-
210 PM CDT Sun Apr 19 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR WEST
CENTRAL BRAZORIA COUNTY...
At 209 PM CDT, spotters reported a confirmed tornado located west of
West Columbia, moving east at 30 mph.
HAZARD...Damaging tornado and half dollar size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Holiday Lakes and western Bailey's Prairie around 230 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 2910 9579 2922 9579 2927 9551 2907 9550
TIME...MOT...LOC 1909Z 265DEG 26KT 2916 9567
TORNADO...OBSERVED
HAIL...1.25IN
$$
TJCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Apr 19, 1:07 PM CDT, 46 minutes earlier.
Area forecast discussion, Apr 19, 1:07 PM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
107 PM CDT Sun Apr 19 2020
.AVIATION (18Z)...
Last round of convection moving across the southeastern half of
southern Texas in the next few hours. Thunderstorms do have a
history of producing hail but the threat for either damaging winds
or tornadoes do exist through around 3 PM. Terminals from metro
south need to be highly aware of western supercell storms moving
into their air space within the next few hours. After 3 PM...expect
westerly winds to kick in with a weak front to come across the
area as low pressure heads northeast into the lower MS River
Valley. The main challenge will be the wraparound cloud on the
backside of this low early Monday morning. Have prevailed a near
sunrise IFR (VLIFR at CXO) deck over the northern terminals and
introduced early morning fog at the more coastal terminals.
Maritime area fog is a tough call. If the dry line quickly
advances eastward, then no fog...if it holds up just to the west,
then fog probs will remain more moderate. As of now, this TAF
package communicates the latter. 31
&&
.PREV DISCUSSION... /ISSUED 1127 AM CDT Sun Apr 19 2020/
UPDATE...
Scattered storms clustering up northeast of the city heading
northeast into eastern Montgomery, Liberty and San Jacinto
Counties. An expected lull in the next hour with an anticipated
uptick in convection over the southwestern CWA and near coastal
areas. Short range CAMS are all focusing the bulk of the action to
form and move northeast across the southern half of the region...
or roughly follow a I-69 corridor path through 2 or 3 PM. The
approach and passage of a Central Texas dry line should end all
activity past 4 or 5 PM...begin clearing out skies from west to
east overnight Monday morning. The main threat mode is still
considered (large) hail with a secondary threat being that of
wind, slight risk for isolated tornadoes. There could be quick
inch to two inch rainfall rates that may cause localized nuisance
flooding. The nature of these cells are to be fairly progressive
to the east so there is a very minimal widespread flood event.
Need to be aware of early afternoon back-building or training
cells that could put down a quick 1 to 2 inches.
Overnight partial clearing to mainly clear is forecast to become
more cloudy early tomorrow from wraparound clouds as the surface
low tracks into the Deep South. Interior upper 50s to lower
60s/coastal upper 60s. A dry Monday with light north winds and
ample sun to push afternoon temperatures up into the 80s. 31
&&
PREV DISCUSSION... /ISSUED 405 AM CDT Sun Apr 19 2020/
SHORT TERM [Through Monday Night]...
A warm front will be moving through SE TX early this morning. Areas
of fog, locally dense at times and intermittent drizzle will persist
early this morning. Moisture levels are on the rise and should peak
near 2.00 inches between 15-18z. A well defined upper trough at 500
mb will move quickly east across the Southern Plains today. The
trough axis coupled with an approaching dry line and favorable upper
level winds (at least this morning) should yield an expanding area
of showers and thunderstorms this morning. Fcst soundings look very
favorable for strong to severe storms with CAPE values around 2300
J/Kg, LI values between -6 and -9 and other instability parameters
also looking very favorable. Fcst soundings also show significant
capping, especially south of I-10. The jet structure shows a well
defined split in the 300 mb winds today and a LFQ this morning,
however as the 500 mb trough shifts east, the speed max also gets
puled east and this places SE TX in the subsident region of the jet
this afternoon. SPC has placed much of SE TX in a Slight Risk for
severe storms today and roughly the northern half of SE TX in an
Enhanced Risk for severe storms today. Current thinking is that the
best potential for strong to severe storms will be north of I-10
with damaging winds and large hail as the primary severe weather
hazards. Can't rule out an isolated tornado as helicity values
increase to around 150. Will maintain mentioning severe in the
weather grids over the northern half of the CWA.
Further south, the the threat for severe weather becomes more
conditional. Fcst soundings show the cap eroding but with the better
jet dynamics to the north and lift from the upper level trough also
to the north, not sure there will be enough lift to break the cap.
00z ARW/NMM look benign over our southern zones and will taper PoPs
from highest in the north, lower south and coast. FWIW, the 00z
ECMWF still shows a significant cluster of storms moving across the
entire CWA this morning and the 07z HRRR shows a supercell tracking
east right along I-10. Again, much will depend on if and when
capping erodes.
Temperatures are tricky today with a warm start to the day and
warming at 850. With rapid clearing expected over the western zones,
feel temps could warm into the upper 80's. Further east clouds and
lingering showers will keep it considerably cooler.
For tonight, skies will start out clear but it looks like some
moisture will wrap around todays system with clouds rotating into
the region from the N-NE. A weak cold front will cross the area late
tonight and slightly cooler and drier air will work into the area.
The cool down will be short lived as 850 temps warm on Monday. High
temperatures on Monday will be a bit cooler north with highs in the
lower 80s. But with a warmer start over the S-SW zones and a bit
more sun, feel temperatures will warm into the upper 80's over the
southern zones. 43
LONG TERM [Tuesday Through Sunday]...
Southeasterly flow increases on Tuesday as surface high pressure
slides eastward. There will be increasing clouds through the day
ahead of an approaching upper level low approaching from the west.
This system will move across northern Texas and into Oklahoma
through the day on Wednesday bringing our region mostly cloudy
skies. The chance of precipitation increases late Wednesday
and into the morning hours on Thursday. The bulk of the
precipitation from this disturbance looks to remain north of our
CWA, but we can still expect some showers and thunderstorms
Wednesday PM/Thursday AM with better chances generally north of
Harris County. The Canadian is still siding with a stronger front
moving through SE Texas with this system bringing precipitation
down along the entire Texas coastline, but its the outlier at the
moment and have sided with the EC/GFS solution as depicted above.
A quick transitory high pressure moves across the area late
Thursday into Friday morning followed by another potential system
Saturday into Sunday.
Despite the midweek system, high temperatures through the long term
will be in the mid to upper 80s with lows generally near 70 (few
degrees warmer near the coast, few degrees cooler up north).
Fowler
MARINE...
An onshore flow will persist today with weak low pressure over North
Texas. Winds will veer to the SW tonight in advance of a weak cold
front that should cross the coastal waters prior to 12z Monday. Weak
high pressure will build into the Arklatex Mon AM and shift east
very quickly allowing an onshore flow to redevelop Monday evening.
Onshore winds will persist Tuesday and Wednesday with speeds
increasing Weds as deep low pressure develops over OK. As the low
move east, it will drag another cold front into the coastal waters
late Thursday but the resultant offshore flow will be short lived as
another area of low pressure quickly develops over the TX panhandle
and onshore winds redevelop on Friday. 43
PREV DISCUSSION /Issued 1152 PM CDT Sat Apr 18 2020/...
AVIATION [06Z TAF Issuance]...
Poor flight conditions prevail across the area, and should hold
through most of the night. As another upper disturbance and
accompanying front approach, looking for some of those low clouds
to rise, but also come with a new round of showers and
thunderstorms. May be strong to severe from SGR/HOU northward,
with best chance for strong storms at CLL and UTS. For now, not
enough confidence to go with a prevailing and a bit too far out
for a TEMPO, so things stay at VCTS for now. Once front is
through, look for rapidly improving conditions as drier post-
frontal air moves in.
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 59 81 60 84 66 / 10 0 0 10 10
Houston (IAH) 63 84 62 83 68 / 0 0 0 0 10
Galveston (GLS) 68 78 69 77 72 / 10 0 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION through late tonight for the
following zones: Coastal waters from Freeport to Matagorda
Ship Channel TX out 20 NM...Coastal waters from High Island
to Freeport TX out 20 NM...Waters from Freeport to
Matagorda Ship Channel TX from 20 to 60 NM...Waters from
High Island to Freeport TX from 20 to 60 NM.
&&
Update/Aviation...31In the hours before
Local storm report, Apr 19, 9:50 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
950 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 AM HAIL 5 W JERSEY VILLAGE 29.89N 95.65W
04/19/2020 E1.50 INCH HARRIS TX TRAINED SPOTTER
&&
TJCLocal storm report, Apr 19, 9:52 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
952 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM HAIL 6 W JERSEY VILLAGE 29.89N 95.67W
04/19/2020 E1.00 INCH HARRIS TX PUBLIC
&&
TJCSpecial weather statement, Apr 19, 10:20 AM CDT, 3 hours 33 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 1020 AM CDT Sun Apr 19 2020 TXZ199-213-191545- Inland Harris TX-Montgomery TX- 1020 AM CDT Sun Apr 19 2020 ...SPECIAL WEATHER STATEMENT... At 1020 AM CDT, Doppler radar was tracking a strong thunderstorm near Cypress, or 8 miles northeast of Katy, moving east at 50 mph. Pea size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Jersey Village, Greater Greenspoint, Spring, Aldine, Addicks Park Ten, northern Northside / Northline, Spring Branch North, Spring Branch West, Westbranch, Splashtown, Fairbanks / Northwest Crossing, Willowbrook, Cypress, Hidden Valley, Acres Home, Greater Inwood, Carverdale, Central Northwest, Eastex / Jensen Area and northwestern Bush Intercontinental Airport. A Tornado Watch remains in effect until 300 PM CDT for southeastern Texas. LAT...LON 2978 9578 2995 9586 3011 9539 2987 9534 TIME...MOT...LOC 1520Z 247DEG 44KT 2990 9574
Special weather statement, Apr 19, 10:27 AM CDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1027 AM CDT Sun Apr 19 2020
TXZ199-200-213-300-313-191615-
Northern Liberty TX-Coastal Harris TX-Inland Harris TX-
Southern Liberty TX-Montgomery TX-
1027 AM CDT Sun Apr 19 2020
...SPECIAL WEATHER STATEMENT...
At 1026 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Houston, or near Kingwood, moving east at 45 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Liberty, Dayton, Kingwood, Crosby, Ames, Daisetta, Hardin, Plum
Grove, Kenefick, Devers, Dayton Lakes, Atascocita, Lake Houston Dam,
Lake Houston, Moss Hill and Porter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 300 PM CDT for southeastern
Texas.
LAT...LON 2989 9515 3007 9529 3038 9469 3011 9460
3011 9448 3006 9445
TIME...MOT...LOC 1526Z 250DEG 38KT 3000 9512Special weather statement, Apr 19, 11:29 AM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1129 AM CDT Sun Apr 19 2020
TXZ178-179-199-200-213-191730-
San Jacinto TX-Northern Liberty TX-Polk TX-Inland Harris TX-
Montgomery TX-
1129 AM CDT Sun Apr 19 2020
...SPECIAL WEATHER STATEMENT...
At 1129 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Goodrich to near Cleveland to near
Tomball. Movement was northeast at 30 mph.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Conroe, Tomball, Cleveland, Livingston, The Woodlands, Spring,
Kingwood, Oak Ridge North, Shepherd, Shenandoah, Splendora, Patton
Village, Roman Forest, Woodbranch, Cut And Shoot, Coldspring, Plum
Grove, Goodrich, North Cleveland and Woodloch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 300 PM CDT for southeastern
Texas.
LAT...LON 3049 9461 3049 9473 3027 9465 3008 9498
3006 9573 3060 9525 3085 9481 3089 9463
3069 9458
TIME...MOT...LOC 1629Z 219DEG 26KT 3056 9489 3030 9509 3014 9561Special weather statement, Apr 19, 11:33 AM CDT, 2 hours 20 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 1133 AM CDT Sun Apr 19 2020 TXZ226-235-191700- Wharton TX-Inland Jackson TX- 1133 AM CDT Sun Apr 19 2020 ...SIGNIFICANT WEATHER ADVISORY... At 1131 AM CDT, Doppler radar was tracking a strong thunderstorm near Edna, moving northeast at 40 mph. Half inch hail will be possible with this storm. Locations impacted include... Edna, Ganado, Cordele and Louise. A Tornado Watch remains in effect until 300 PM CDT for south central and southeastern Texas. LAT...LON 2893 9674 2907 9682 2933 9639 2904 9623 TIME...MOT...LOC 1631Z 241DEG 38KT 2903 9670
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 3:58 AM CDT | Dense Fog Advisory | HGX | Austin, Brazos, Burleson, Colorado, Galveston, Grimes and 7 more | 4 hr |
| Apr 19, 4:00 AM CDT | Marine Dense Fog Advisory | HGX | 7 hr | |
| Apr 19, 8:47 AM CDT | Special Weather Statement | HGX | Harris | 43 min |
| Apr 19, 8:57 AM CDT | Special Weather Statement | HGX | Waller | 48 min |
| Apr 19, 9:02 AM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris | 43 min |
| Apr 19, 9:08 AM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Waller | 37 min |
| Apr 19, 9:23 AM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris | 112 min |
| Apr 19, 9:39 AM CDT | Areal Flood Advisory | HGX | Harris | 2 hr |
| Apr 19, 9:44 AM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery, Waller | 46 min |
| Apr 19, 10:20 AM CDT | Special Weather Statement | HGX | Harris | 25 min |
| Apr 19, 10:27 AM CDT | Special Weather Statement | HGX | Liberty | 48 min |
| Apr 19, 10:49 AM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery, San Jacinto | 41 min |
| Apr 19, 11:29 AM CDT | Special Weather Statement | HGX | Liberty, Montgomery, Polk, San Jacinto | 61 min |
| Apr 19, 11:33 AM CDT | Special Weather Statement | HGX | Jackson | 27 min |
| Apr 19, 12:05 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda, Wharton | 40 min |
| Apr 19, 12:28 PM CDT | Tornado Warning | HGX | Polk, San Jacinto | 20 min |
| Apr 19, 12:44 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda, Wharton | 46 min |
| Apr 19, 1:26 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 49 min |
| Apr 19, 2:13 PM CDT | Special Weather Statement | HGX | Houston | 47 min |
| Apr 19, 2:15 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend | 45 min |
| Apr 19, 2:20 PM CDT | Special Weather Statement | HGX | Waller | 40 min |
| Apr 19, 2:27 PM CDT | Tornado Warning | HGX | Brazoria | 27 min |
| Apr 19, 2:50 PM CDT | Special Marine Warning | HGX | 85 min | |
| Apr 19, 2:52 PM CDT | Special Weather Statement | HGX | Harris | 68 min |
| Apr 19, 2:54 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston | 21 min |
| Apr 19, 3:08 PM CDT | Special Weather Statement | HGX | Trinity | 37 min |
| Apr 19, 3:13 PM CDT | Special Marine Warning | HGX | 47 min | |
| Apr 19, 3:22 PM CDT | Special Weather Statement | HGX | Montgomery | 38 min |
| Apr 19, 3:23 PM CDT | Special Weather Statement | HGX | San Jacinto | 52 min |
| Apr 19, 3:53 PM CDT | Special Weather Statement | HGX | Chambers | 37 min |
| Apr 19, 3:59 PM CDT | Severe Thunderstorm Warning | HGX | Galveston | 14 min |
| Apr 19, 4:02 PM CDT | Special Marine Warning | HGX | 31 min | |
| Apr 19, 4:07 PM CDT | Special Weather Statement | HGX | Liberty | 38 min |
| Apr 19, 4:16 PM CDT | Tornado Warning | HGX | Liberty | 22 min |
Nearby
Tornado Warnings in Texas, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.